... depressed. Already take an antidepressant, but have been feeling so hopeless. Please tell me these systems go away as my body gets used to the medication
What antidepressant are taking?
Depression is a known side effect of Norvasc (although not common). I would suggest that you please see your doctor.
Psychiatric: sexual dysfunction (male2 and female), insomnia, nervousness, depression, abnormal dreams, anxiety, depersonalization.
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 28 Dec 2009 • 1 answer
Has anyone experienced hair loss from topomax and blood pressure medication hyzaar and norvasc like?
Posted 22 Jul 2011 • 1 answer
Posted 30 Apr 2012 • 1 answer
Posted 22 Mar 2013 • 1 answer